# SDR DALA14006533770

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY STRINGER CLIP AT BS 867, S25L CORRODED. MAINTENANCE  REMOVED AND REPLACED, FOUND TO BE OUT OF LIMITS IAW DWG 146A100, SRM 51-40-02, SRM 51-20-01, SRM 51-10-02 AND AMM 51-21-00.
